# SDR WX0A2015092172872

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 53,806 hours, 47,162 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED NOSE GEAR LIGHT ILLUMINATED IN CRUISE.  QRH 32.9 RED GEAR LIGHT WITH GEAR HANDLE UP WAS CONSULTED DOWN TO NR 2 OF PROCEDURE, DISPATCH & MX CONTROL WAS CONSULTED, APPROVED TO CONTINUE TO DESTINATION, REF LOG PAGE 611483.  R & R CONNECTOR P1-1156 IAW AMM 32-60-05.  SYS OPERATIONS CHECKED GOOD.
